Volume 21, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Qualitative aspects of counting real rational curves on real K3 surfaces

Viatcheslav Kharlamov and Rareş Răsdeaconu

Geometry & Topology 21 (2017) 585–601
Bibliography
1 E Brugallé, G Mikhalkin, Enumeration of curves via floor diagrams, C. R. Math. Acad. Sci. Paris 345 (2007) 329 MR2359091
2 J Bryan, N C Leung, The enumerative geometry of K3 surfaces and modular forms, J. Amer. Math. Soc. 13 (2000) 371 MR1750955
3 X Chen, A simple proof that rational curves on K3 are nodal, Math. Ann. 324 (2002) 71 MR1931759
4 C Ciliberto, A Lopez, R Miranda, Projective degenerations of K3 surfaces, Gaussian maps, and Fano threefolds, Invent. Math. 114 (1993) 641 MR1244915
5 A I Degtyarev, V M Kharlamov, Topological properties of real algebraic varieties : Rokhlin’s way, Uspekhi Mat. Nauk 55 (2000) 129 MR1786731
6 P Di Francesco, C Itzykson, Quantum intersection rings, from: "The moduli space of curves" (editors R Dijkgraaf, C Faber, G van der Geer), Progr. Math. 129, Birkhäuser (1995) 81 MR1363054
7 S Finashin, V Kharlamov, Abundance of real lines on real projective hypersurfaces, Int. Math. Res. Not. 2013 (2013) 3639 MR3090704
8 S Finashin, V Kharlamov, Abundance of 3–planes on real projective hypersurfaces, Arnold Math. J. 1 (2015) 171 MR3370064
9 D B Grünberg, P Moree, Sequences of enumerative geometry: congruences and asymptotics, Experiment. Math. 17 (2008) 409 MR2484425
10 G H Hardy, S Ramanujan, Asymptotic formulae in combinatory analysis, Proc. London Math. Soc. (2) 17 (1918) 75 MR1575586
11 I Itenberg, V Kharlamov, E Shustin, Welschinger invariant and enumeration of real rational curves, Int. Math. Res. Not. 2003 (2003) 2639 MR2012521
12 I Itenberg, V Kharlamov, E Shustin, Logarithmic asymptotics of the genus zero Gromov–Witten invariants of the blown up plane, Geom. Topol. 9 (2005) 483 MR2140988
13 I Itenberg, V Kharlamov, E Shustin, Welschinger invariants of real del Pezzo surfaces of degree 2, Internat. J. Math. 26 (2015) MR3372187
14 V M Kharlamov, Additional congruences for the Euler characteristic of even-dimensional real algebraic varieties, Funkcional. Anal. i Priložen. 9 (1975) 51 MR0401770
15 V Kharlamov, R Răsdeaconu, Counting real rational curves on K3 surfaces, Int. Math. Res. Not. 2015 (2015) 5436 MR3384445
16 G Köhler, Eta products and theta series identities, Springer (2011) MR2766155
17 V S Kulikov, Degenerations of K3 surfaces and Enriques surfaces, Izv. Akad. Nauk SSSR Ser. Mat. 41 (1977) 1008 MR0506296
18 J Lehner, Further congruence properties of the Fourier coefficients of the modular invariant j(τ), Amer. J. Math. 71 (1949) 373 MR0027802
19 V V Nikulin, Integer symmetric bilinear forms and some of their geometric applications, Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979) 111, 238 MR525944
20 V V Nikulin, S Saito, Real K3 surfaces with non-symplectic involution and applications, Proc. London Math. Soc. 90 (2005) 591 MR2137825
21 J V Uspensky, Asymptotic formulae for numerical functions which occur in the theory of partitions, Bull. Acad. Sci. URSS (6) 14 (1920) 199
22 O Y Viro, Construction of multicomponent real algebraic surfaces, Dokl. Akad. Nauk SSSR 248 (1979) 279 MR553188
23 J Y Welschinger, Invariants of real rational symplectic 4–manifolds and lower bounds in real enumerative geometry, C. R. Math. Acad. Sci. Paris 336 (2003) 341 MR1976315
24 J Y Welschinger, Optimalité, congruences et calculs d’invariants des variétés symplectiques réelles de dimension quatre, preprint (2007) arXiv:0707.4317
25 S T Yau, E Zaslow, BPS states, string duality, and nodal curves on K3, Nuclear Phys. B 471 (1996) 503 MR1398633